MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3DR; ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3DR; ABSORBABLE MESH
Model Number 100043-04
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Ptosis (2620)
Date of Event 08/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient underwent implant exchange with galaflex 3dr bilateral to support an imf on (b)(6) 2024 and in less than 6 months patient had already bottomed out through the capsulorrhaphy and the galaflex 3dr bilateral.As reported, surgeon planned to have a revision surgery on (b)(6) 2024 to do more capsulorrhaphy (suture and thermal) as well as secure more galaflex into place so it doesn¿t rotate.
 
Additional Manufacturer Narrative
As reported, patient experienced bottoming out post implant of galaflex 3dr.Based on the information provided, no conclusions can be made as to what if any extent the mesh caused or contribute to the patients post operative course.Review of manufacturing records shows product was made to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in feb 2022.Note, the date of event (22-aug-2024) is considered to be a best estimate based.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
GALAFLEX 3DR
Common Device Name
ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key20200853
Report Number1213643-2024-00449
Device Sequence Number6674437
Product Code OOD
UDI-Device Identifier00810054980032
UDI-Public(01)00810054980032(17)250923(10)220042
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162922
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/23/2025
Device Model Number100043-04
Device Catalogue NumberFR3D04
Device Lot Number220042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Initial Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexFemale
Patient Weight73 KG